# SDR SWAA2021052144153

- Difficulty date: January 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 64,736 hours, 38,158 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GEAR; FORWARD TRUNNION SUPPORT FITTING LWR OUTBOARD LUG OUTBOARD FACE HAS CORROSION / ACCOMOLISHED E.A 1-A57-3246 AND MT 757-RCB-04-01 ON L/H MLG FWD TRUNNION FITTING LOWER OUTBD LUG OUTBD FACE. (SPOT FACED) REF D&M ENTERPRISES A/R W.O SSR # 1260
